# SDR CA001013015

- Difficulty date: May 19, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,733 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 6894171
- Condition: Loose
- Location: Engine
- Part time: 13,623 hours
- Component: Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOTED ENGINE MOUNT WAS LOOSE. TURBINE TO GEARBOX ATTACHMENT FOUND LOOSE. NOTED ENGINE NOISE AND VIBRATION. GEARBOX REPLACED.
